Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Delayed periods, cramps and spotting, no period, frequent urination. Had breakthrough bleeding after taking morning after pill. Cause?

Hi in December I took the morning after pill I then came 14days early for my period it was a normal period. I have the iPhone period calculator & the calculator shows I am now 10 days late. I ve been getting cramps n slight spotting but still no period. I have also been urinating a lot! And having the urge to urinate even though only little comes out. I haven t taken a pregnancy test as yet but I am very confused. Email YYYY@YYYY
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
If you have taken pills for any purpose that related with your period then such pills disturbs the natural cycle unevenly and then it takes time for normal cycle to sets up, here you need not worry it wont do any harm, now do not take any such medicine which further disturbs the period take care and have nice day.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor